The copositive completion problem: Unspecified diagonal entries

Date
2007-01-01
Authors
Hogben, Leslie
Hogben, Leslie
Journal Title
Journal ISSN
Volume Title
Publisher
Altmetrics
Authors
Research Projects
Organizational Units
Mathematics
Organizational Unit
Journal Issue
Series
Abstract

In [L. Hogben, C.R. Johnson, R. Reams, The copositive matrix completion problem, Linear Algebra Appl. 408 (2005) 207–211] it was shown that any partial (strictly) copositive matrix all of whose diagonal entries are specified can be completed to a (strictly) copositive matrix. In this note we show that every partial strictly copositive matrix (possibly with unspecified diagonal entries) can be completed to a strictly copositive matrix, but there is an example of a partial copositive matrix with an unspecified diagonal entry that cannot be completed to a copositive matrix.

Description
<p>This is a manuscript of an article from <em>Linear Algebra and its Applications </em>420 (2007): 160, doi:<a href="http://dx.doi.org/10.1016/j.laa.2006.06.022" target="_blank">10.1016/j.laa.2006.06.022</a>. Posted with permission.</p>
Keywords
Copositive, Strictly copositive, Matrix completion, Partial matrix
Citation
Collections